... take 40mg propranolol twice daily for migraine but find myself becoming increasingly disorientated? The migraine has been greatly reduced which is great but I am beginning to feel quite lost in time which is unpleasant and often embarrassing.
Maybe you should talk to your doc./pharmacist who prescribed the med to change your medication, please read more on: https://www.drugs.com/condition/migraine-prophylaxis.html for alternate meds, hope this helps & you get well soon!
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2010 • 2 answers
I am taking Propranolol 40mg every day for prevention of Migraine for about one month.. Now my ankl?
Posted 24 Aug 2011 • 2 answers
Posted 3 Jun 2015 • 2 answers
Posted 25 Sep 2015 • 0 answers
Posted 16 Apr 2018 • 1 answer